Vol. 10, No. 3, 1960

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Maximal means and Tauberian theorems

Lee Albert Rubel

Vol. 10 (1960), No. 3, 997–1007
Mathematical Subject Classification
Primary: 40.00
Secondary: 78.00
Milestones
Received: 27 November 1958
Revised: 30 September 1959
Published: 1 September 1960
Authors
Lee Albert Rubel